| Model Number |
04.005.540 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2022, that the patient fell off bike, and fractured femoral neck.Removal of lfn and screws due to patient fracturing femoral neck.Nail and screws removed without incident.It is unknown if there was a surgical delay.Procedure outcome is unknown.There is no further information.This report is for one (1) 5.0 ti lckng scr t25 sd 50 for im nails.This is report 5 of 5 for complaint (b)(4).